Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Why do I repeat words or stutter? Why has it started lately?

I COMMONLY repeat my own words or spell them out repeatedly. I can t move onto another word until I have completed the word as desired (sometimes it goes on for MINUTES). The words at the end of my sentences. Whether I was thinking something, saying something, or typing/reading something. Sometimes I even repeat others words. It just happens. I can control it but if I don t do it, I feel weird or make humming noises or clear my throat . Sometimes when I do do it, afterwards, I ll make a humming noise. Lately it s been REALLY bad. I ve been doing it like CRAZY the past two day. And right now, I haven t gotten through this whole entire thing I , typing without doing it! I ve heard of tics and are these tics? I also have more habits other than theses that I have researched to be tics . I ll be 16 tomorrow (I m a female) and this had been happening for almost maybe a year now. Other things have been happening since I was maybe about 8-12 years old. What wrong? Should I tell my mom to take me to a doctor? (tried telling her a year back but she didn t believe me and told me to stay off the internet. Which is just ridiculous because I CAME on the internet to research what had been happening to me for YEARS.) Please help me and give me some insight because this is driving my MAD. Also, what kind of doctor handles this? Thank you.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
if you have nasal blockage there are these symptomps

iget you tips
xray stn for adenois
xray pns waters view
go for thyroid profile
if you get these and post agin its results i can guide you or you can consult ent at the place you live
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor